# SDR COMA9730007

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6224022001
- Condition: Inoperative
- Location: Radar
- Part time: 21,180 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR IS INOPERATIVE.  REPLACED WXT-250 RADAR R/T.  PART TOTAL CYCLES, 23,751.
